# SDR SWAA2025032709963

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 56,335 hours, 34,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE OUT OF STORAGE PACK WITH GIRT BAR ARMED<[01] RE-PACKED AFT ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06. A/C OK FOR SERVICE.
